MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 1236-2-244
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 01/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
This pi is for patient's revision on (b)(6) 2019.Patient had primary total right hip arthroplasty (b)(6) 2016.Doctor performed hip revision on (b)(6) 2018 [pi (b)(6)] and converted to mdm construct.Doctor said patient was bending down to feed dogs and felt pop in her hip.X-ray showed patient's hip dislocated.Closed reduction performed.Doctor decided to perform second revision and upon exposure found stem well fixed and aligned, the 22.2mm head well fixed to the stem but disassociated from the adm x3 poly, and the poly loose from the mdm liner.The liner was well fixed to the cup and the cup was well fixed and well aligned.Doctor stated that the disassociation could have happened either prior to the closed reduction or during the closed reduction.He then proceeded to remove 22.2 femoral head with bone tamp and mallet and mdm liner from cup using a osteotome and mallet.Doctor implanted a trident 0° constrained acetabular insert size d and 22.2 x 0 v40 femoral head.Patient had a spinal fusion prior to initial surgery.
 
Additional Manufacturer Narrative
Corrected data: it was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8319121
Report Number0002249697-2019-00770
Device Sequence Number1692377
Product Code JDI
UDI-Device Identifier04546540665898
UDI-Public04546540665898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1236-2-244
Device Catalogue Number1236-2-244
Device Lot Number374153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2019
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight76